RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1947, Volume 11, Issue 1  


On Toepltz's methods
V. Darevsky
3
Isomorphisms of direct decompositions in Dedekind structures
M. Grayev
33
A generalization of Malcev's theorem on cleft algebras
A. Tihomirov
47
Ensembles de suites dénombrables d'entiers (contribution au problème de Suslin)
G. Kurepa
59
Sur les systémes complete de fonctions analytiques
I. I. Ibraguimoff
75
Remarks to my paper “On some properties of completely additive set functions and passing to the limit under the integral sign”
V. Dubrovsky
101
Известия Академии наук СССР. Серия математическая
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019